Advanced Search
Article Contents
Article Contents

Strong continuity for the 2D Euler equations

Abstract Related Papers Cited by
  • We prove two results of strong continuity with respect to the initial datum for bounded solutions to the Euler equations in vorticity form. The first result provides sequential continuity and holds for a general bounded solution. The second result provides uniform continuity and is restricted to Hölder continuous solutions.
    Mathematics Subject Classification: Primary: 35Q31; Secondary: 93D05.


    \begin{equation} \\ \end{equation}
  • [1]

    G. Alberti, S. Bianchini and G. Crippa, Structure of level sets and Sard-type properties of Lipschitz maps: Results and counterexamples, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), 12 (2013), 863-902.


    G. Alberti, S. Bianchini and G. Crippa, A uniqueness result for the continuity equation in two dimensions, J. Eur. Math. Soc. (JEMS), 16 (2014), 201-234.doi: 10.4171/JEMS/431.


    G. Alberti, S. Bianchini and G. Crippa, On the $L^p$ differentiability of certain classes of functions, Revista Matemática Iberoamericana, 30 (2014), 349-367.doi: 10.4171/RMI/782.


    L. Ambrosio and G. Crippa, Continuity equations and ODE flows with non-smooth velocity, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 144 (2014), 1191-1244.doi: 10.1017/S0308210513000085.


    A. Bohun, F. Bouchut and G. Crippa, Lagrangian solutions to the Euler equations with $L^1$ vorticity and infinite energy, In preparation, 2015.


    F. Bouchut and G. Crippa, Transport equations with coefficient having a gradient given by a singular integral and applications, J. Hyper. Differential Equations, 10 (2013), 235-282.doi: 10.1142/S0219891613500100.


    G. Crippa and C. De Lellis, Estimates and regularity results for the DiPerna-Lions flow, J. Reine Angew. Math., 616 (2008), 15-46.doi: 10.1515/CRELLE.2008.016.


    G. Crippa and S. Spirito, Renormalized solutions of the 2d Euler equations, Comm. Math. Phys., 339 (2015), 191-198.doi: 10.1007/s00220-015-2411-z.


    R. J. DiPerna and P.-L. Lions, Ordinary differential equations, transport theory and Sobolev spaces, Invent. Math., 98 (1989), 511-547.doi: 10.1007/BF01393835.


    R. J. DiPerna and A. J. Majda, Concentrations in regularizations for 2-D incompressible flow, Comm. Pure Appl. Math., 40 (1987), 301-345.doi: 10.1002/cpa.3160400304.


    G. Loeper, Uniqueness of the solution to the Vlasov-Poisson system with bounded density, J. Math. Pures Appl., 86 (2006), 68-79.doi: 10.1016/j.matpur.2006.01.005.


    A. Majda and A. Bertozzi, Vorticity and Incompressible Flow, Cambridge Texts in Appl. Math, CUP, Cambridge, 2002.


    C. Marchioro and M. Pulvirenti, Mathematical Theory of Incompressible Nonviscous Fluids, Springer-Verlag, New York, 1994.doi: 10.1007/978-1-4612-4284-0.


    T. C. Sideris and L. Vega, Stability in $L^1$ of circular vortex patches, Proceedings of the AMS, 137 (2009), 4199-4202.doi: 10.1090/S0002-9939-09-10048-5.


    Y. Tang, Nonlinear stability of vortex patches, Transactions of the AMS, 304 (1987), 617-638.doi: 10.1090/S0002-9947-1987-0911087-X.


    Y. H. Wan, The stability of rotating vortex patches, Comm. Math. Phys., 107 (1986), 1-20.doi: 10.1007/BF01206950.


    Y. H. Wan and M. Pulvirenti, Nonlinear stability of circular vortex patches, Comm. Math. Phys., 99 (1985), 435-450.doi: 10.1007/BF01240356.


    V. I. Yudovich, Non-stationary flows of an ideal incompressible fluid, Zh. Vych. Mat. i Mat. Fiz., 3 (1963), 1032-1066.

  • 加载中

Article Metrics

HTML views() PDF downloads(100) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint